Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 56, NWS Austin/San Antonio, TX

September 7, 201011 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 7, 2010, 12:53 PM CDT for 11 counties in Texas. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2010, 12:53 PM CDT (17:53 UTC)
Expired
Sep 7, 2010, 3:45 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bandera County, TX, Bexar County, TX, Blanco County, TX, Comal County, TX, Gillespie County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 1:00 PM CDTHEAVY RAIN 1.886 Sw Boerne, TX1.88 INCHES OF RAINFALL SO FAR WITH 0.36 IN THE PAST 60 MINUTES.
Sep 7, 1:00 PM CDTHEAVY RAIN 1.983 Wsw New Braunfels, TX1.98 INCHES OF RAINFALL SO FAR WITH 0.33 INCHES IN THE PAST 25 MINUTES.
Sep 7, 2:00 PM CDTHEAVY RAIN 1.942 Ssw Marion, TX1.94 INCHES SO FAR AND 0.96 IN 2.5 HOURS.
Sep 7, 2:40 PM CDTFLASH FLOOD4 Ene Garden Ridge, TXSEVERAL ROADS CLOSED IN COMAL COUNTY... CR 1337 AND SECTIONS OF SMITHSON VALLEY ROAD.
Sep 7, 3:00 PM CDTHEAVY RAIN 2.424 Wnw Boerne, TX
Sep 7, 3:50 PM CDTHEAVY RAIN 2.794 Sse Twin Sisters, TXSOME MINOR FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 107 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 5.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2010-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 479 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2010-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
479 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

048 
WGUS54 KEWX 071753
FFWEWX
TXC019-029-031-091-171-187-209-259-265-325-493-072045-
/O.NEW.KEWX.FF.W.0056.100907T1753Z-100907T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 PM CDT TUE SEP 7 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BANDERA COUNTY...
  NORTHERN BEXAR COUNTY...
  SOUTHWESTERN BLANCO COUNTY...
  COMAL COUNTY...
  EXTREME SOUTH CENTRAL GILLESPIE COUNTY...
  GUADALUPE COUNTY...
  SOUTHERN HAYS COUNTY...
  KENDALL COUNTY...
  SOUTHEASTERN KERR COUNTY...
  NORTHEASTERN MEDINA COUNTY...
  NORTH CENTRAL WILSON COUNTY...

* UNTIL 345 PM CDT.

* AT 1250 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM 
  THE CENTER OF TROPICAL STORM HERMINE NEAR BULVERDE...OR 14 MILES   
  SOUTHWEST OF CANYON LAKE DAM...MOVING NORTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BANDERA...SMITHSON VALLEY...BOERNE...BERGHEIM...KREUTZBERG...SPRING
  BRANCH...WALNUT GROVE...GUADALUPE RIVER STATE PARK...NELSON CITY...
  CAMP VERDE...WELFARE...CENTER POINT...FISCHER...WARING...
  KENDALIA...SISTERDALE...COMFORT...TWIN SISTERS...CYPRESS CREEK...
  FLUGRATH AND BANKERSMITH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.

&&

LAT...LON 3005 9825 2963 9766 2923 9812 2961 9847
      2957 9881 2957 9914 2982 9913 3015 9911
      3014 9860

$$
1 follow-up statement
669 
WGUS74 KEWX 071854
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
154 PM CDT TUE SEP 7 2010

TXC019-029-031-091-171-187-209-259-265-325-493-072045-
/O.CON.KEWX.FF.W.0056.000000T0000Z-100907T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILLESPIE TX-BLANCO TX-HAYS TX-KERR TX-KENDALL TX-COMAL TX-BANDERA TX-
GUADALUPE TX-BEXAR TX-MEDINA TX-WILSON TX-
154 PM CDT TUE SEP 7 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR NORTH
CENTRAL WILSON...NORTHEASTERN MEDINA...NORTHERN BEXAR...GUADALUPE...
EASTERN BANDERA...COMAL...KENDALL...SOUTHEASTERN KERR...SOUTHERN
HAYS...SOUTHWESTERN BLANCO AND EXTREME SOUTH CENTRAL GILLESPIE
COUNTIES...

AT 139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT ENHANCED AREA OF HEAVY RAINS AROUND THE CENTER OF HERMINE 
PRODUCING FLASH FLOODING OVER THE WARNED AREA.

THE PUBLIC HAS REPORTED OVER TWO AND A HALF INCHES TOTAL IN 
BOERNE...WITH OVER HALF AN INCH OF RAIN WITHIN A 30 MINUTE PERIOD. 
THE CENTER OF THE STORM ALSO HAS HISTORY OF GUSTY WINDS UP TO 55 
MPH. THE HEAVY RAINS WILL CONTINUE TO MOVE THROUGH 
KENDALL...BANDERA... AND EASTERN KERR COUNTY.  THIS WILL LIKELY 
FLOOD MANY LOW WATER CROSSINGS AND MAKE DRIVING AROUND THESE AREAS 
DANGEROUS.     

OTHER LOCATIONS IN THE WARNING AREA INCLUDE WARING...KENDALIA...
FISCHER...SISTERDALE...COMFORT...TWIN SISTERS...CYPRESS CREEK...
FLUGRATH AND BANKERSMITH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 3005 9825 2963 9766 2923 9812 2961 9847
      2957 9881 2957 9914 2982 9913 3015 9911
      3014 9860

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 12:30 PM CDT, 23 minutes earlier.

Area forecast discussion, Sep 7, 12:30 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CDT TUE SEP 7 2010

.AVIATION...
TROPICAL STORM HERMINE MOVING NORTHWARD ACROSS S CENTRAL TX TODAY AND
TONIGHT WILL KEEP CONDITIONS VARIABLE MVFR-IFR IN WIDESPREAD
SHRA/TSRA. CIGS AND VSBYS WILL MAINLY BE IFR AND OCCASIONALLY DIP
TO LIFR. LOOK FOR IMPROVEMENT TO MVFR LATE TOMORROW MORNING.

STORM TRACK WILL KEEP WORST OF WEATHER AWAY FROM DRT. LOOK FOR
CIGS TO BE VFR FOR MUCH OF THE AFTERNOON. MVFR CIGS WITH SHRA THIS
EVENING. VFR CIGS AGAIN OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 624 AM CDT TUE SEP 7 2010/

AVIATION...

CONDITIONS AT KDRT WILL OCCASIONALLY BE VFR ON THE DRIER WEST
SIDE OF HERMINE. WIND DIRECTION WILL VARY DEPENDING ON LOCATION OF
HERMINE...HOWEVER SPEEDS OF 10-25 KNOTS WILL BE COMMON WITH GUSTS
OF 35-45 KNOTS POSSIBLE IN THE NE QUADRANT OF HERMINE TODAY.

PREV DISCUSSION... /ISSUED 541 AM CDT TUE SEP 7 2010/

DISCUSSION...
APOLOGIES FOR LATE FORECAST DISCUSSION THIS MORNING...AS ROBUST
FORWARD SPEED OF THE TROPICAL STORM WILL RESULT IN SOME TROPICAL
STORM FORCE WINDS INTO THE SOUTHERN PART OF SOUTH CENTRAL
TEXAS...PROMPTING A HASTY ISSUANCE OF AN HLS FOR THREE COUNTIES.
A TORNADO WATCH WAS ALSO ADDED FOR SE COUNTIES...AND THE THREAT
FOR ISOLATED TORNADOES WILL PROBABLY ADVANCE TOWARD THE I-35
COUNTIES BY MIDDAY. WITH A SLIGHTLY FASTER SPEED OF HERMINE
FACTORED INTO THE FORECAST...SOME LOWERING OF HIGHEST STORM TOTALS
WAS TAKEN DOWN TO 8-10 INCHES. THE CORE OF HERMINE WILL LIKELY
PUSH OUT OF OUR CWA WITHIN A FEW HOURS OF MIDNIGHT TONIGHT. THUS
SOME FURTHER LOWERING OF EXPECTED STORM TOTALS MAY BE CONSIDERED
LATER THIS MORNING. DEEP TROPICAL MOISTURE WILL CONTINUE TO BE A
CONCERN IN THE WAKE OF HERMINE DURING THE DAY WEDNESDAY...SO NO
CHANGES TO THE FFA WINDOW IS BEING CONSIDERED AT THIS TIME. WIND
ADVISORY IS IN GOOD SHAPE FOR NOW...BUT WILL PROBABLY BE TRIMMED
OVER THE WESTERN COUNTIES LATER THIS MORNING.

BY THURSDAY...HIGH HEAT INDICES WILL BECOME THE NEW CONCERN AS THE
MOIST SOILS WILL BE BAKED UNDER A STRONG BUILDING UPPER RIDGE.
THIS RIDGE IS EXPECTED TO BE CENTERED DIRECTLY OVER OR VERY CLOSE
TO SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL DAYS...SO WILL TREND
DRIER ON RAIN CHANCES BY THIS WEEKEND. SOME SLIGHT UNDERCUTTING OF
MEDIUM RANGE HIGH TEMPS WAS MADE TO TEMPS DUE TO THE LARGE
AMOUNTS OF MOISTURE EXPECTED TO BE IN THE SOILS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              76  90  77  93  78 / 100  70  30  20  10
AUSTIN BERGSTROM INTL AIRPORT  75  90  77  93  77 / 100  70  30  20  10
NEW BRAUNFELS MUNI AIRPORT     75  90  77  93  77 /  90  70  30  20  10
BURNET MUNI AIRPORT            74  86  75  89  76 / 100  70  30  20  10
DEL RIO INTL AIRPORT           71  91  76  94  76 /  50  20  20  10  10
GEORGETOWN MUNI AIRPORT        75  88  76  92  77 / 100  70  30  20  10
HONDO MUNI AIRPORT             73  89  77  93  77 /  70  60  20  20  10
SAN MARCOS MUNI AIRPORT        75  90  76  93  77 /  90  70  30  20  10
LA GRANGE - FAYETTE REGIONAL   77  89  77  91  77 /  80  70  30  30  10
SAN ANTONIO INTL AIRPORT       76  88  78  92  78 /  80  70  30  20  10
STINSON MUNI AIRPORT           76  89  77  93  78 /  80  70  30  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
TROPICAL STORM WIND WARNING UNTIL 2 PM CDT THIS AFTERNOON FOR THE
FOLLOWING COUNTIES: ATASCOSA...BEXAR...FRIO...KARNES...WILSON.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT...
FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...
LEE...MEDINA...TRAVIS...WILLIAMSON...WILSON.

WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO...CALDWELL...COMAL...
DE WITT...DIMMIT...EDWARDS...FRIO...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...LAVACA...
MAVERICK...MEDINA...REAL...UVALDE...WILSON...ZAVALA.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
COUNTIES: BANDERA...BLANCO...BURNET...DIMMIT...EDWARDS...
GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MAVERICK...REAL...
UVALDE...VAL VERDE...ZAVALA.

&&

02/05/19
Hazardous weather outlook, Sep 7, 5:25 AM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 AM CDT TUE SEP 7 2010

TXZ171>173-183>194-202>209-217>225-228-081030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
525 AM CDT TUE SEP 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
TROPICAL STORM HERMINE MOVING NORTHWARD ACROSS SOUTH CENTRAL TEXAS
TODAY AND TONIGHT WILL RESULT IN VERY HEAVY RAINFALL AND THE
POTENTIAL FOR FLASH FLOODING AND RIVER FLOODING. ISOLATED
TORNADOES ARE POSSIBLE MAINLY EAST OF I35 TODAY AND THIS EVENING.
A TROPICAL STORM WIND WARNING IS IN EFFECT FOR
FRIO...ATASCOSA...AND KARNES COUNTY FROM 11 AM UNTIL 4 PM TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THE REMAINS OF HERMINE WILL CONTINUE TO MOVE NORTHWARD INTO WEST
CENTRAL TEXAS WEDNESDAY MORNING WITH HEAVY RAINS AND FLOODING
STILL POSSIBLE. RAIN CHANCES WILL DECREASE LATE WEDNESDAY INTO
THURSDAY INTO THURSDAY. RIVER FLOODING WILL STILL BE POSSIBLE FROM
RUNOFF FROM ANY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION MAY BE NEEDED TODAY...TONIGHT...OR WEDNESDAY.

In the hours before

Special weather statement, Sep 7, 9:56 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 AM CDT TUE SEP 7 2010

TXZ208-209-223-225-071600-
CALDWELL-FAYETTE-GONZALES-LAVACA-
956 AM CDT TUE SEP 7 2010

...A STRONG THUNDERSTORM WAS AFFECTING CALDWELL...FAYETTE...GONZALES
AND LAVACA COUNTIES...

AT 953 AM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM
NEAR MOULTON...MOVING NORTHWEST AT 45 MPH.

PEOPLE IN EASTERN CALDWELL...NORTHEASTERN GONZALES...NORTHWESTERN
LAVACA AND SOUTHWESTERN FAYETTE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...MOULTON AND WAELDER...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Sep 7, 10:04 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1004 AM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      5 SE AUSTIN             30.22N  97.68W
09/07/2010                   TRAVIS             TX   DEPT OF HIGHWAYS

            POSTON LANE AND HOEKE LANE ARE CLOSED IN THE CARSON
            CREEK AREA.

&&

CORRECTED LOCATION

EVENT NUMBER EWX1000451

MCDONALD
Special weather statement, Sep 7, 10:46 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1046 AM CDT TUE SEP 7 2010

TXZ204>207-219>224-071645-
ATASCOSA-BEXAR-COMAL-DEWITT-FRIO-GONZALES-GUADALUPE-KARNES-MEDINA-
WILSON-
1046 AM CDT TUE SEP 7 2010

...THE CENTER OF TROPICAL STORM HERMINE IS MOVING INTO
ATASCOSA...BEXAR...COMAL...DEWITT...FRIO...GONZALES...GUADALUPE...
KARNES...MEDINA AND WILSON COUNTIES...

AT 1042 AM CDT...NWS METEOROLOGISTS ARE TRACKING THE CENTER OF
TROPICAL STORM HERMINE NEAR CAMPBELLTON...MOVING NORTHWEST AT 25 MPH.

PEOPLE IN BEXAR...EASTERN MEDINA...GUADALUPE...NORTHEASTERN FRIO...
NORTHERN ATASCOSA...NORTHERN KARNES...SOUTHEASTERN COMAL...WESTERN
DEWITT...WESTERN GONZALES AND WILSON COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...LACKLAND AFB AND LEON VALLEY...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Sep 7, 11:12 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 AM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       7 SE NEW BERLIN         29.41N  98.01W
09/07/2010  M2.18 INCH       GUADALUPE          TX   COCORAHS

            0.93 INCHES IN THE PAST 2.5 HOURS.

&&

EVENT NUMBER EWX1000452

MCDONALD
Special weather statement, Sep 7, 11:53 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1153 AM CDT TUE SEP 7 2010

TXZ205>207-221-071745-
BEXAR-COMAL-GUADALUPE-WILSON-
1153 AM CDT TUE SEP 7 2010

...AN AREA OF STRONG WINDS WILL BE AFFECTING
BEXAR...COMAL...GUADALUPE AND WILSON COUNTIES...

AT 1148 AM CDT...NWS METEOROLOGISTS ARE TRACKING AN AREA OF HEAVY
RAIN AND STRONG WINDS ON THE NORTHSIDE OF THE CIRCULATION OF HERMINE 6
MILES SOUTHEAST OF ELMENDORF...OR 8 MILES NORTHWEST OF
FLORESVILLE...MOVING NORTH AT 20 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS ENHANCED AREA OF TROPICAL
RAINS.

PEOPLE IN EASTERN BEXAR...NORTHWESTERN WILSON...SOUTHERN COMAL AND
WESTERN GUADALUPE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...
ELMENDORF...CALAVERAS LAKE...CHINA GROVE AND KIRBY...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Local storm report, Sep 7, 12:10 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1210 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     NON-TSTM WND GST 3 E CALAVERAS LAKE      29.28N  98.25W
09/07/2010  M45 MPH          WILSON             TX   PARK SERVICE

            CALAVERAS LAKE REPORTED WINDS OF 35 TO 45 MPH ALONG
            WITH HEAVY RAINFALL ABOUT 2 INCHES.

&&

EVENT NUMBER EWX1000453

MCDONALD

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 3:14 AM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca4 hr
Sep 7, 4:51 AM CDTInland Tropical Storm WarningEWXAtascosa, Bexar, Frio, Karnes, Wilson9 hr
Sep 7, 5:49 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Sep 7, 7:06 AM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca4 hr
Sep 7, 9:23 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more112 min
Sep 7, 9:33 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more102 min
Sep 7, 11:22 AM CDTFlash Flood WarningEWXAtascosa, Bandera, Bexar, Comal, Guadalupe, Karnes and 2 more3 hr
Sep 7, 2:22 PM CDTFlash Flood WarningEWXBexar3 hr
Sep 7, 2:39 PM CDTFlash Flood WarningEWXBandera, Blanco, Edwards, Gillespie, Kerr3 hr
Sep 7, 3:37 PM CDTTornado WarningEWXFayette, Gonzales, Lavaca23 min
Sep 7, 3:43 PM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more3 hr
Sep 7, 3:52 PM CDTTornado WarningEWXDeWitt, Gonzales, Lavaca23 min
Sep 7, 4:03 PM CDTAreal Flood AdvisoryEWXBastrop, Burnet, Caldwell, Hays, Travis, Williamson117 min
Sep 7, 4:16 PM CDTTornado WarningEWXFayette, Gonzales, Lavaca29 min
Sep 7, 4:36 PM CDTFlash Flood WarningEWXBlanco, Burnet, Gillespie, Llano3 hr
Sep 7, 4:42 PM CDTTornado WarningEWXDeWitt33 min
Sep 7, 5:19 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Guadalupe, Hays, Travis116 min
Sep 7, 5:28 PM CDTFlash Flood WarningEWXBastrop, Hays, Travis, Williamson3 hr
Sep 7, 5:35 PM CDTAreal Flood AdvisoryEWXBexar115 min
Sep 7, 6:11 PM CDTTornado WarningEWXBastrop, Travis34 min
Sep 7, 6:41 PM CDTTornado WarningEWXTravis, Williamson19 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.